Advanced Search
MyIDEAS: Login to save this article or follow this journal

Estimation of limited dependent variable models by ordinary least squares and the method of moments

Contents:

Author Info

  • Greene, William H.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VC0-4582370-T/2/589ab2f62a3e3bf2a16a7e05bc4aa235
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Econometrics.

Volume (Year): 21 (1983)
Issue (Month): 2 (February)
Pages: 195-212

as in new window
Handle: RePEc:eee:econom:v:21:y:1983:i:2:p:195-212

Contact details of provider:
Web page: http://www.elsevier.com/locate/jeconom

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Rickard, Bradley J. & Schmit, Todd M. & Gomez, Miguel I. & Lu, Hao, 2011. "Does the Name Matter? Developing Brands for Patented Fruit Varieties," Working Papers 126603, Cornell University, Department of Applied Economics and Management.
  2. Golan, Amos & Judge, George & Perloff, Jeffrey, 1997. "Estimation and inference with censored and ordered multinomial response data," Journal of Econometrics, Elsevier, vol. 79(1), pages 23-51, July.
  3. Wang, Liqun, 1998. "Estimation of censored linear errors-in-variables models," Journal of Econometrics, Elsevier, vol. 84(2), pages 383-400, June.
  4. Shigeru Iwata, 2001. "Recentered And Rescaled Instrumental Variable Estimation Of Tobit And Probit Models With Errors In Variables," Econometric Reviews, Taylor & Francis Journals, vol. 20(3), pages 319-335.
  5. Miguel Bacharach & William J. Vaughan, 1994. "Household Water Demand Estimation," IDB Publications 25218, Inter-American Development Bank.
  6. Gary R. Saxonhouse, 1993. "Economic Growth and Trade Relations: Japanese Performance in Long-Term Perspective," NBER Chapters, in: Trade and Protectionism, NBER-EASE Volume 2, pages 149-182 National Bureau of Economic Research, Inc.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:econom:v:21:y:1983:i:2:p:195-212. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.